Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Risperdol pain?

Posted by Kim on December 29, 1999, at 3:48:37

Has anyone had problems with Risperdol causing breast pain? I have only been on it for a week and at a dose of 1 mg. nightly. I haven't been diagnosed schizophrenic, but haven't found anything yet to work well for chronic major depression. Is this a side effect? Would side effects be evident at this low dose--and will they get worse if I go to recommended level?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kim thread:17638